# SDR MASA200500389

- Difficulty date: May 24, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 10,580 hours, 9,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED SEVERAL ROWS OF FLOOR EMERGENCY PROXIMITY LIGHTING INOPERATIVE.  MX FOUND AND SECURED A LOOSE CONNECTOR.
